EconPapers    
Economics at your fingertips  
 

NON‐STATIONARY AUTOREGRESSIVE MOVING‐AVERAGE PROCESSES WITH INFINITE VARIANCE

Dankit Nassiuma

Journal of Time Series Analysis, 1993, vol. 14, issue 3, 297-304

Abstract: Abstract. In this paper we discuss some properties of non‐stationary autoregressive moving‐average processes with Λ‐stationary (0

Date: 1993
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1993.tb00146.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:14:y:1993:i:3:p:297-304

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:14:y:1993:i:3:p:297-304